# SDR YENA20111024373

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 33,514 hours, 11,755 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 787 JFK-SXM, AIR TURNBACK DUE TO MULTIPLE CIRCUIT BREAKER / RELAY CYCLES (HEARD AUDIBLY) FOLLOWED BY MULTIPLE ECAM WARNINGS.  AUTOMATION FAILURES AND LOSS OF CAPT AND F/O PFD AND ND.  ALL SYSTEMS RESTORED AFTER RELAYS STOPPED CYCLING.  FOUND WIRE INSULATION CHAFED PIN 14 ON CONNECTOR B FROM IDG (PMG).  REPAIRED IAW 70-71-22-00.  PERFORMED BITE CHECKS FOR GCU 1 AND GCU 2 NO FAULTS FOUND.  REMOVED AND REPLACED CONTACTOR RELAY 9XU2, 11XU2, 4XU2, GCU 2, IDG 2, 30XU2 AND BUS TIE SWITCH.  PERFORMED WIRING CHECK AND SYSTEM CHECK NORMAL.
